# SDR 2011FA0000377

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light
- Component: Light
- Component part number: 000331905
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WIRES ON THE EXTERIOR LIGHT ARE SOLDERED INTO THE LIGHT BULB SOCKET.  THE LIGHT BULB GENERATES ENOUGH HEAT WHILE ILLUMINATED TO CAUSE THE SOLDER TO MELT AND THE WIRE TO COME LOOSE CAUSING THE LIGHT BULB TO EXTINGUISH.  THIS IS AN ONGOING PROBLEM.
